Karhunen–Loève approximation of random fields by generalized fast multipole methods. Schwab, C. & Todor, R. A. Journal of Computational Physics, 217(1):100–122, Elsevier, September, 2006.
doi  bibtex   
@Article{         Schwab_2006aa,
  author        = {Schwab, Christoph and Todor, Radu Alexandru},
  doi           = {10.1016/j.jcp.2006.01.048},
  file          = {Schwab_2006aa.pdf},
  issn          = {0021-9991},
  journal       = {Journal of Computational Physics},
  langid        = {english},
  month         = sep,
  number        = {1},
  pages         = {100--122},
  publisher     = {Elsevier},
  title         = {Karhunen--Loève approximation of random fields by generalized fast multipole methods},
  volume        = {217},
  year          = {2006},
  shortjournal  = {J. Comput. Phys.}
}
Downloads: 0